Jump to content
CrazyBoards.org

Wellbutrin and, uh, bathroom issues


Recommended Posts

This is about pooing, so...

I haven't been watching my bowel movements like a hawk or anything, but when I've glanced a couple times they seem quite pale all of the sudden.  I looked this up and this is apparently one of the things about which you should "call your doctor right away."  I'm not inclined to freak out just yet, so I think I will just observe closely to see if it continues.  The reason I think it's the WB is that I just moved up to 300mg about a week and a half ago and that's when things changed.  Has anyone else noticed this?

Link to comment
Share on other sites

hmmmm, I've noticed since taking any AD's my poo has been of a slightly lighter color than it was back in the olden days before going on any meds. the variations have changed somewhat depending on the exact drug, but all of them somehow made my poo a lighter color. I never really thought to worry about it, but it couldn't hurt to ask your doc. Just let them know you notcied something different. it might be a bit embrassing, but its best to be on the safe side.

Link to comment
Share on other sites

I enjoy talking about pooping.  OK - maybe not ENJOY but I'd like to be able to talk to people about it since I have been having issues lately.  Not the light colored problem, but whatever.

I vote if they say "Call your doc right away" then you should call your doc right away.  Just a suggestion. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...